Lexapro headaches, tired, dry eyes?
- 2 Nov 2015 by justwondering2020
- 3 Nov 2015
- lexapro, depression, eye conditions, headache, anxiety, eye dryness/redness, generalized anxiety disorder, eye
I've bee on lexapro for about 3 weeks now. The first week I had 5mg's, then increased to 10mg's. I was a little nauseous at first but that wore off. Now I feel tired during the day despite sleeping nearly 10 hours per night. I also find I'm getting intermittent headaches throughout the day. My eyes are also extremely dry during the afternoons. Are these side effects and will they wear off???
Do you take Lexapro at bedtime or during the day? You might want to try switching. I am taking Pristiq for Bi-Polar and Depression. My Dr. said take in the morning, but I was so tired all day I decided to try taking it at night, which made a big difference. I also get some headaches and experience dry eyes. Sometimes I take an OTC for the headache and use an OTC tear drop solution for dry eyes.
I believe these are just side effects that will lessen or go away after 6wks or so. If you can tolerate these effects for a few more weeks I would encourage you to do that.
Justwondering; Yes these are side effects of the Lexapro have you talked with your doctor about them because it does say for headache let the doctor know right away. You should give the doctor a call just to make sure. the rest are just normal and go away in many cases within 2 weeks and hopefully you should be feeling better by the 6th week that is the build up period where the medication well do all it going to do. anyway double check with the doctor on the headache. Chuck1957
Justwondering; That is fine as long as you can control the side effects and can get through them okay sometimes we can feel it as a side effect just worrying about them.And many times they go away.Just if it gets to bad Make sure you let your doctor know have a good evening Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Jun 2013 • 2 answers
Posted 28 Nov 2014 • 2 answers
Posted 26 Jun 2015 • 2 answers
Posted 12 Oct 2016 • 1 answer
Posted 24 Jan 2018 • 0 answers